On a theorem of Charles and Erdélyi
Bulletin de la Société Mathématique de France, Tome 89 (1961), pp. 103-104.
@article{BSMF_1961__89__103_0,
     author = {Khabbaz, Samir},
     title = {On a theorem of {Charles} and {Erd\'elyi}},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {103--104},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {89},
     year = {1961},
     doi = {10.24033/bsmf.1561},
     zbl = {0099.01203},
     mrnumber = {26 #5055},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.1561/}
}
TY  - JOUR
AU  - Khabbaz, Samir
TI  - On a theorem of Charles and Erdélyi
JO  - Bulletin de la Société Mathématique de France
PY  - 1961
DA  - 1961///
SP  - 103
EP  - 104
VL  - 89
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.1561/
UR  - https://zbmath.org/?q=an%3A0099.01203
UR  - https://www.ams.org/mathscinet-getitem?mr=26 #5055
UR  - https://doi.org/10.24033/bsmf.1561
DO  - 10.24033/bsmf.1561
LA  - en
ID  - BSMF_1961__89__103_0
ER  - 
Khabbaz, Samir. On a theorem of Charles and Erdélyi. Bulletin de la Société Mathématique de France, Tome 89 (1961), pp. 103-104. doi : 10.24033/bsmf.1561. http://archive.numdam.org/articles/10.24033/bsmf.1561/

[1] Charles (Bernard). - Étude sur les sous-groupes d'un groupe abélien, Bull. Soc. math. France, t. 88, 1960, p. 217-227. | Numdam | Zbl 0102.26505

[2] Fuchs (L.). - Abelian groups. - Budapest, Hungarian Academy of Sciences, 1958. | MR 21 #5672 | Zbl 0091.02704

[3] Irwin (J) and Walker (E). - On N-high subgroups of abelian groups, Pacific J. of Math. (to appear shortly). | Zbl 0106.02304

[4] Irwin (J.). - High subgroups of abelian torsion groups, Pacific J. of Math. (to appear shortly). | Zbl 0106.02303

Cité par Sources :